Sebastian Casalaina-Martin
Associate Professor • Ph.D. Columbia, 2004
Math 221

Research Interests:

Algebraic Geometry

Research:

I am an algebraic geometer with a broad range of interests. My research focuses on curves, abelian varieties, cubic threefolds, vector bundles and moduli spaces.

Select Publications

  • Simultaneous semi-stable reduction for curves with ADE singularities, with Radu Laza, to appear in Trans. Amer. Math. Soc.
  • A Riemann singularity theorem for integral curves, with Jesse Kass, to appear in Amer. J. Math.
  • The moduli space of cubic threefolds via degenerations of the intermediate Jacobian, with Radu Laza, J. reine angew. Math. 633 (2009), 29-65.
  • Singularities of the Prym theta divisor, Ann. of Math. 170 (2009), 163--204.
  • Cubic threefolds and abelian varieties of dimension five, with Robert Friedman,  J. Algebraic Geom. (2005), 295-326.